Ends of Riemannian manifolds with nonnegative Ricci curvature outside a compact set

Research output: Contribution to journalComment/debate

15 Scopus citations

Abstract

We consider complete manifolds with Ricci curvature nonnegative outside a compact set and prove that the number of ends of such a manifold is finite and in particular, we give an explicit upper bound for the number.

Original languageEnglish (US)
Pages (from-to)371-377
Number of pages7
JournalBulletin of the American Mathematical Society
Volume24
Issue number2
DOIs
StatePublished - Apr 1991

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Ends of Riemannian manifolds with nonnegative Ricci curvature outside a compact set'. Together they form a unique fingerprint.

  • Cite this